# SDR AALA201707069021

- Difficulty date: July 3, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 6,084 hours, 595 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Rest Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE REST UPPER DOOR 4 MESSAGE CAUTION LIGHT CAME ON.   VERIFIED WITH FA, NO SMOKE IN FA REST AREA.  WARNING MESSAGE WENT AWAY WITHIN 2 MINUTES.  COULD NOT DUPLICATE PROBLEM OPS CHECK GOOD OF CREW REST AREA SMOKE DETECTORS IAW AMM 26-14-00.
